# SDR AU000245

- Difficulty date: April 12, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 337
- Engine: Cont IO360D
- Propeller: Mcauly D2AF34C306
- System (JASC): 7414 · Magneto/Distributor
- Part: Clamp
- Part number: 1050765
- Condition: Broken
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Bendix, S6LN25T
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FRONT ENGINE RIGHT MAGNETO COIL ATTACHMENT CLAMPS BROKEN.  FOUND DURING INSPECTION IAW AD/ELECT/68.
